# SDR TIMA20211220002

- Difficulty date: December 7, 2021
- Submitted: December 22, 2021
- Operation: Air carrier
- Aircraft: N153GA
- Make and model: Beech 1900C
- Aircraft serial: UB34
- Aircraft time: 42,669 hours, 50,692 cycles
- System (JASC): 2100 · Air Conditioning System
- Part: Unknown
- Condition: Unknown
- Stage of operation: CR
- How discovered: V
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

GOT SMOKE/HAZE IN THE COCKPIT ONCE LEVELED IN CRUISE. TURNED BACK TO BIL AND SHUT OFF THE BLEED VALVES. ONCE BLEED VALVES WERE OFF THE COCKPIT CLEARED. LANDED AND TAXIED WITH NO ISSUES.
